RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 3(429), Pages 203–204 (Mi umn9720)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Gluing of categories and Krull–Schmidt partners

D. O. Orlov

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/rm9720

Full text: PDF file (361 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:3, 594–596

Bibliographic databases:

ArXiv: 1606.00332
Document Type: Article
MSC: 18E30
Presented: D. V. Treschev
Accepted: 29.04.2016

Citation: D. O. Orlov, “Gluing of categories and Krull–Schmidt partners”, Uspekhi Mat. Nauk, 71:3(429) (2016), 203–204; Russian Math. Surveys, 71:3 (2016), 594–596

Citation in format AMSBIB
\Bibitem{Orl16}
\by D.~O.~Orlov
\paper Gluing of categories and Krull--Schmidt partners
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 3(429)
\pages 203--204
\mathnet{http://mi.mathnet.ru/umn9720}
\crossref{https://doi.org/10.4213/rm9720}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3535370}
\zmath{https://zbmath.org/?q=an:1358.18004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..594O}
\elib{http://elibrary.ru/item.asp?id=26414390}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 3
\pages 594--596
\crossref{https://doi.org/10.1070/RM9720}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000383395200008}
\elib{http://elibrary.ru/item.asp?id=27572497}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84987849167}


Linking options:
  • http://mi.mathnet.ru/eng/umn9720
  • https://doi.org/10.4213/rm9720
  • http://mi.mathnet.ru/eng/umn/v71/i3/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kuznetsov, “Exceptional collections in surface-like categories”, Sb. Math., 208:9 (2017), 1368–1398  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. D. O. Orlov, “Derived noncommutative schemes, geometric realizations, and finite dimensional algebras”, Russian Math. Surveys, 73:5 (2018), 865–918  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:235
    References:24
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019